Fever, rash, and systemic symptoms: understanding the role of virus and HLA in severe cutaneous drug allergy.

@article{Pavlos2014FeverRA,
  title={Fever, rash, and systemic symptoms: understanding the role of virus and HLA in severe cutaneous drug allergy.},
  author={Rebecca K Pavlos and Simon A Mallal and David A Ostrov and Yuri A Pompeu and Elizabethj . P. Phillips},
  journal={The journal of allergy and clinical immunology. In practice},
  year={2014},
  volume={2 1},
  pages={
          21-33
        }
}
Drug hypersensitivity syndromes such as abacavir hypersensitivity and the severe cutaneous adverse drug reactions have been associated with significant short- and long-term morbidity and mortality. More recently, these immunologically mediated and previously unpredictable diseases have been shown to be associated with primarily class I but also class II HLA alleles. The case of the association of HLA-B*57:01 and abacavir hypersensitivity has created a translational roadmap for how this… CONTINUE READING
BETA

Citations

Publications citing this paper.
SHOWING 1-10 OF 23 CITATIONS

Similar Papers

Loading similar papers…